# SDR UALA2011072203716

- Difficulty date: July 20, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 62,720 hours, 23,153 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Unknown
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O NEEDS A NEW PAIR OF SMOKE GOGGLES.  REPLACED SMOKE GOOGLES.
